Asian Journal of Mathematics

Volume 14 (2010)

Number 1

Notes on Non-commutative Iwasawa Theory

Pages: 11 – 18

DOI: http://dx.doi.org/10.4310/AJM.2010.v14.n1.a2

Authors

Yoshitaka Hachimori

Tadashi Ochiai

Abstract

We discuss two topics in non-commutative Iwasawa theory. One is on the ranks of the dual of the Selmer groups over Iwasawa algebras. Another is a new proof for a result of Ochi-Venjakob.

Keywords

Selmer groups; elliptic curves; Iwasawa algebras

2010 Mathematics Subject Classification

Primary 11R23. Secondary 11G05, 16E65.

Full Text (PDF format)